# SDR BAQA092574

- Difficulty date: January 28, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7517
- Aircraft time: 2,094 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 0210027060
- Part serial: NA
- Condition: Worn
- Location: Engine
- Part time: 2,094 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WARRANTY- COVERED BY SUPPORT BY HOUR.  UNIT EXTREMELY WORN. REPLACED WITH SERVICEABLE UNIT.  02/09/2004
